# SDR USAA2014122300007

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 132
- Condition: Faulty
- Location: Landing Gear
- Part time: 59,381 hours, 22,794 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETUNED TO FIELD FOR ECAM LGCIU 1 FAULT.  REPLACED NR 2 LGCIU IAW AMM 32-31-71.  OPERATIONS CHECKED GOOD.
